Alert archive / Montana / High Wind Warnings in 2025
High Wind Warning 18, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Jun 20, 2025, 3:03 AM MDT for Madison County, Montana. It took effect at Jun 20, 2025, 12:00 PM MDT. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 20, 2025, 3:03 AM MDT (09:03 UTC)
- In effect from
- Jun 20, 2025, 12:00 PM MDT
- Expired
- Jun 20, 2025, 6:29 PM MDT
- In force
- 6 hr
- Issued by
- NWS Great Falls, MT
County Madison County, MT
The radar
The Great Falls radar (KTFX), 244 km from the middle of the area, began a volume at 09:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 2:45 PM MDT | HIGH SUST WINDS 40 | 4 Nne Mcallister, MT | Average sustained wind speed of 40 mph from 1345 to 1445 local time. |
| Jun 20, 3:00 PM MDT | NON-TSTM WND GST 57 | 4 Nne Mcallister, MT | Mesonet station MTNOR Norris Hill (MT DOT). |
| Jun 20, 3:30 PM MDT | NON-TSTM WND GST 58 | 4 Nne Mcallister, MT | Mesonet station MTNOR Norris Hill (MT DOT). |
| Jun 20, 4:00 PM MDT | HIGH SUST WINDS 41 | 4 Nne Mcallister, MT | Average sustained wind speed of 41 mph from 1330 to 1600 local time. Peak 1 hour average sustained speed of 43 mph from 1445 to 1545 local time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.1 hours before the alert went out and 375 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 4964 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
154 WWUS75 KTFX 200903 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 303 AM MDT Fri Jun 20 2025 MTZ325-210015- /O.UPG.KTFX.HW.A.0015.250620T1800Z-250621T0200Z/ /O.NEW.KTFX.HW.W.0018.250620T1800Z-250621T0200Z/ Madison River Valley- Including the following locations: Jeffers, Ennis, Cameron, Norris, and McAllister 303 AM MDT Fri Jun 20 2025 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 35 to 45 mph, with gusts up to 60 mph. * WHERE...Madison River Valley. * WHEN...From noon today to 8 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ303-304-210015- /O.UPG.KTFX.HW.A.0016.250621T1500Z-250622T0900Z/ /O.NEW.KTFX.HW.W.0019.250621T1500Z-250622T0900Z/ Eastern Glacier, Western Toole, and Central Pondera-Eastern Toole and Liberty- Including the following locations: Ethridge, Lothair, Devon, Whitlash, Shelby, Santa Rita, Joplin, Galata, Chester, and Cut Bank 303 AM MDT Fri Jun 20 2025 ...HIGH WIND WARNING IN EFFECT FROM 9 AM SATURDAY TO 3 AM MDT SUNDAY... * WHAT...West to northwest winds 35 to 45 mph, with gusts up to 60 mph. * WHERE...Eastern Glacier, Western Toole, and Central Pondera Counties, and Eastern Toole and Liberty Counties. * WHEN...From 9 AM Saturday to 3 AM MDT Sunday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
2 follow-up statements
998 WWUS75 KTFX 201910 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 110 PM MDT Fri Jun 20 2025 MTZ325-210200- /O.CON.KTFX.HW.W.0018.000000T0000Z-250621T0200Z/ Madison River Valley- Including the following locations: Ennis, Jeffers, Cameron, Norris, and McAllister 110 PM MDT Fri Jun 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph, with gusts up to 60 mph. * WHERE...Madison River Valley. * WHEN...Until 8 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ303-304-211200- /O.CON.KTFX.HW.W.0019.250621T1500Z-250622T0900Z/ Eastern Glacier, Western Toole, and Central Pondera-Eastern Toole and Liberty- Including the following locations: Lothair, Whitlash, Galata, Shelby, Chester, Devon, Joplin, Cut Bank, Santa Rita, and Ethridge 110 PM MDT Fri Jun 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM MDT SUNDAY... * WHAT...West to northwest winds 35 to 45 mph, with gusts up to 60 mph. * WHERE...Eastern Glacier, Western Toole, and Central Pondera Counties, and Eastern Toole and Liberty Counties. * WHEN...From 9 AM Saturday to 3 AM MDT Sunday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Moldan
813 WWUS75 KTFX 210029 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 629 PM MDT Fri Jun 20 2025 MTZ325-210130- /O.CAN.KTFX.HW.W.0018.000000T0000Z-250621T0200Z/ Madison River Valley- Including the following locations: McAllister, Cameron, Ennis, Jeffers, and Norris 629 PM MDT Fri Jun 20 2025 ...HIGH WIND WARNING IS CANCELLED... Strong winds are no longer expected to be a threat, so the high wind warning will be cancelled. $$ MTZ303-304-211200- /O.CON.KTFX.HW.W.0019.250621T1500Z-250622T0900Z/ Eastern Glacier, Western Toole, and Central Pondera-Eastern Toole and Liberty- Including the following locations: Galata, Whitlash, Shelby, Chester, Devon, Joplin, Cut Bank, Ethridge, Santa Rita, and Lothair 629 PM MDT Fri Jun 20 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM MDT SUNDAY... * WHAT...West to northwest winds 35 to 45 mph, with gusts up to 60 mph. * WHERE...Eastern Glacier, Western Toole, and Central Pondera Counties, and Eastern Toole and Liberty Counties. * WHEN...From 9 AM Saturday to 3 AM MDT Sunday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles or those pulling trailers. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ RG
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jun 19, 11:59 PM MDT, 3 hours 4 minutes earlier. Its key messages:
- Strong to severe thunderstorms through Friday, with the main threat being damaging winds and small hail.
- Temperatures begin to cool and Friday, with well below normal temperatures expected through the weekend.
- Widespread rain and mountain snow is expected over the weekend, especially along the Continental Divide and northwest of a Helena, to Great Falls, to Havre line.
Area forecast discussion, Jun 19, 11:59 PM MDT, 3 hours 4 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1159 PM MDT Thu Jun 19 2025 Aviation and Forecast Section Updated. .KEY MESSAGES... - Strong to severe thunderstorms through Friday, with the main threat being damaging winds and small hail. - Temperatures begin to cool and Friday, with well below normal temperatures expected through the weekend. - Widespread rain and mountain snow is expected over the weekend, especially along the Continental Divide and northwest of a Helena, to Great Falls, to Havre line. && .UPDATE... Current forecast is on track. No updates planned for tonight. Expect a parade of showers/thunderstorms to move from southwest to northeast through the CWA overnight. A few storms could produce strong wind gusts or brief heavy rainfall. Brusda && .DISCUSSION... /Issued 452 PM MDT Thu Jun 19 2025/ - Meteorological Overview: An active pattern can be expected across the Northern Rockies through early next week as a longwave trough and associated closed low, currently over the Eastern Pacific, digs in over the Pacific Northwest through Friday night before lifting northeast and over the Northern Rockies through Sunday night. At the surface a strong cold front will begin to dive south along the Continental Divide through Friday morning, which will help to keep high temperatures northwest of a Great Falls to Havre line on Friday in the 50s to mid-60s. This cold front will briefly stall across Central Montana during the afternoon hours on Friday before surging south and east across the remainder of Central through Southwest Montana. Strong low to mid- level south to southwest flow ahead of this cold front across Southwest Montana will lead to gusty surface winds materializing from the late morning through early evening hours, especially within the north-south orientated valleys of Southwest Montana south of the I-90 corridor. Showers and thunderstorms will be common across Southwest through North Central Montana during the day on Friday, with the potential for and isolated severe thunderstorm, mainly southeast of a Havre, to Great Falls, to Helena line. - Moldan For Saturday and Sunday, the slow moving upper level trof will move from the Pacific Northwest towards the West Yellowstone area. This will result in periods of widespread precipitation developing over the CWA on Saturday and lasting into Sunday. Strong north winds will develop over North Central MT on Saturday, bringing in the colder air. Snow levels will drop Sat/Sat night down to around 6000 feet, give/take a bit, by Sunday morning. With liquid amounts of 1 to 3 inches possible over North Central MT, the potential for heavy snow continues over the Northern Rockies and the winter storm watch will continue. Wind chill values will be cold for this time of year, with 20s and 30s expected by Sunday morning. For next week, expect a slow transition back to more typical June conditions by the middle of next week. The flow aloft will switch to more of a southwesterly flow once again, allowing for the warmer air to move back into the CWA, but also for daily chances for scattered showers/thunderstorms to move through the CWA. - Brusda - Forecast Confidence & Scenarios: Severe Thunderstorms and Heavy Rainfall through Friday : There is a marginal risk for severe storms today and Friday. Overall that is on track, but there is some potential the risk could be raised a bit on Friday if the airmass becomes a bit more unstable over Southwest MT before the cold front arrives. The storms on Friday will also have a better chance for producing heavy rainfall. Thus a marginal risk for flash flooding is possible over much of the CWA. Impactful Snow from Saturday through Sunday : In terms of snowfall, the winter storm watch is on track for the Glacier Park area, as forecast models have been fairly consistent with producing snow amounts near/above 12 inches at ridge tops. Additionally, snow amounts in the mountains of Central and Southwest MT of 1 to 3 inches is looking more likely as well. Thus additional winter statements (a winter weather advisory most likely) might be needed for these mountain ranges as well. - Brusda Strong Winds from Friday through Saturday : Climate anomaly indicators like the NAEFS and ECMWF EFIs continue to support the potential for strong to potentially high winds in the Madison Valley (Friday) and across portions of North Central Montana (Saturday). On Friday increasing south to southwest mid-level flow, with H700 winds of 30-40kts which is 1 to nearly 2 standard deviations above normal, will overspread Southwest Montana during the afternoon hours. The timing of these winds (i.e. during peak mixing) and orientation to the north-south orientated Madison Valley will support the potential for high sustained and/or gusts from the early afternoon through early evening hours. NBM probabilities for Ennis and Norris Hill for sustained wind speeds of 34kts or greater range from a 30-50% chance, with a 10-30% chance for gusts to exceed 48kts. Given the time of year with trees fully leafed and increased travel a High Wind Watch has been issued for the Madison Valley, mainly for the the potential for high sustained wind speeds. On Saturday the concern for strong winds shifts further north as a surface low strengthens over Southern Alberta and North Central Montana. Once again strong low to to mid-level flow of 30-40kts within the H850-700 layer, which is 1 to 2.5 standard deviations above normal, will pivot south around the surface low moving northeast over the plains of North Central Montana. ECMWF EFIs over portions of Glacier and Toole County peak at between 0.7 and 0.8 during the day on Saturday, which further supports the potential for a climatologically extreme wind event here. NBM probabilities for the Cut Bank Area during the day on Saturday for wind gusts in excess of 48kts are at a 55% chance, with the probability for sustained winds in excess of 34kts continuing to run at a 70% chance. Given the orientation of the winds, north to south, with respect to the Sweet Grass Hills in Toole and Liberty there is increasing concerns for localized downsloping winds here that are not being reflecting within the probabilistic fields. Given the probabilities and synoptic wind setup a High Wind Watch has been issued to portions of Glacier, Toole, and Liberty Counties from late Saturday morning through early Sunday morning. - Moldan && .AVIATION... 20/06Z TAF Period A parade of showers/thunderstorms will move from southwest to northeast through the CWA overnight. A few storms could produce brief heavy rainfall/gusty winds. Expect the precipitation to become more widespread over North Central MT during the day on Friday. Thunderstorms will redevelop over Southwest MT during the afternoon hours, some of which could again produce brief heavy rainfall and strong wind gusts. Mountains/passes will be obscured across much of the CWA through the period. Brusda Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PRELIMINARY POINT TEMPS/POPS... GTF 54 72 47 61 / 50 90 100 70 CTB 45 58 43 51 / 40 100 100 90 HLN 56 72 46 63 / 60 90 100 60 BZN 53 82 45 65 / 50 70 90 40 WYS 42 73 37 58 / 40 40 50 20 DLN 52 77 39 58 / 60 40 60 50 HVR 53 74 50 64 / 40 80 100 80 LWT 54 74 47 63 / 60 80 90 50 && .TFX WATCHES/WARNINGS/ADVISORIES... High Wind Watch from Saturday morning through late Saturday night for Eastern Glacier, Western Toole, and Central Pondera- Eastern Toole and Liberty. Winter Storm Watch from Saturday afternoon through Sunday morning for East Glacier Park Region. High Wind Watch from Friday afternoon through Friday evening for Madison River Valley. && http://www.weather.gov/greatfalls
In the hours before
Special weather statement, Jun 19, 9:15 PM MDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Great Falls MT
915 PM MDT Thu Jun 19 2025
MTZ325-326-328>330-200400-
Madison River Valley MT-
Ruby Mountains and Southern Beaverhead Mountains MT-
Gallatin and Madison County Mountains and Centennial Mountains MT-
Beaverhead and Western Madison below 6000ft MT-Gallatin Valley MT-
915 PM MDT Thu Jun 19 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON...
SOUTHEASTERN BEAVERHEAD AND CENTRAL GALLATIN COUNTIES THROUGH 1000 PM
MDT...
At 915 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 25 miles south of Alder to 20 miles south of
Ennis to 6 miles west of Divide Lake. Movement was northeast at 50
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Virginia City, Ennis, Big Sky, Mcallister, Yellowstone Village,
Jeffers, and Cameron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4545 11200 4555 11121 4548 11092 4536 11092
4535 11104 4508 11104 4511 11110 4505 11115
4501 11110 4469 11111 4472 11132 4475 11138
4473 11140 4477 11171 4467 11236
TIME...MOT...LOC 0315Z 217DEG 44KT 4496 11217 4505 11168 4492 11118
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
AMLocal storm report, Jun 19, 9:17 PM MDT, 5 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
917 PM MDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Tstm Wnd Gst 6 NNW Lakeview 44.68N 111.83W
06/19/2025 M56 MPH Beaverhead MT Mesonet
Mesonet station RRDM8 Red Rock RAWS. Time of
gust is estimated given the sensor reports a
peak gust once per hour.
&&
AMLocal storm report, Jun 19, 9:18 PM MDT, 5 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
918 PM MDT Thu Jun 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Tstm Wnd Gst 1 N Raynolds Pass 44.73N 111.47W
06/19/2025 M49 MPH Madison MT Mesonet
Mesonet station MTRAY Raynolds Pass (MT
DOT).
&&
AMSpecial weather statement, Jun 19, 9:31 PM MDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Great Falls MT
931 PM MDT Thu Jun 19 2025
MTZ307-308-312-315-316-319-320-200415-
Helena Valley MT-Southern Rocky Mountain Front MT-
Big Belt, Bridger and Castle Mountains MT-
Cascade County below 5000ft MT-Southern High Plains MT-
Upper Blackfoot and MacDonald Pass MT-Gates of the Mountains MT-
931 PM MDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LEWIS AND CLARK AND
SOUTHWESTERN CASCADE COUNTIES THROUGH 1015 PM MDT...
At 931 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northeast of Garrison, or 22 miles west of Helena, moving north
at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lincoln, Wolf Creek, Marysville, Tower Rock State Park, Craig, Canyon
Creek, Austin, and Bean Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4736 11258 4717 11158 4652 11229 4655 11231
4665 11231 4666 11241 4670 11242 4670 11253
4684 11254 4684 11280 4688 11280
TIME...MOT...LOC 0331Z 197DEG 47KT 4667 11248
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
AMSpecial weather statement, Jun 19, 10:17 PM MDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Great Falls MT
1017 PM MDT Thu Jun 19 2025
MTZ307>309-312-316-200500-
Eastern Pondera and Eastern Teton MT-
Southern Rocky Mountain Front MT-Cascade County below 5000ft MT-
Southern High Plains MT-Gates of the Mountains MT-
1017 PM MDT Thu Jun 19 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LEWIS AND CLARK...SOUTH
CENTRAL TETON AND NORTHWESTERN CASCADE COUNTIES THROUGH 1100 PM
MDT...
At 1017 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Wolf Creek, or 21 miles southwest of Cascade, moving
northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Great Falls, Cascade, Fort Shaw, Fort Shaw, Bowmans Corner, Ulm,
First Peoples Buffalo Jump State Park, Simms, and Sun River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4699 11213 4709 11234 4766 11191 4747 11137
TIME...MOT...LOC 0417Z 212DEG 42KT 4711 11211
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
AMThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:26 PM MDT | Special Weather Statement | TFX | Judith Basin | 34 min |
| Jun 19, 7:27 PM MDT | Special Weather Statement | TFX | Beaverhead | 48 min |
| Jun 19, 7:57 PM MDT | Special Weather Statement | TFX | Fergus | 33 min |
| Jun 19, 9:15 PM MDT | Special Weather Statement | TFX | Gallatin, Madison | 45 min |
| Jun 19, 9:31 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 44 min |
| Jun 19, 10:17 PM MDT | Special Weather Statement | TFX | Cascade | 43 min |
| Jun 20, 3:03 AM MDT | High Wind Warning | TFX | Glacier, Liberty, Pondera, Toole | 47 hr |
| Jun 20, 3:14 AM MDT | Winter Storm Warning | TFX | Glacier, Pondera | 57 hr |
| Jun 20, 3:14 AM MDT | Winter Weather Advisory | TFX | Beaverhead, Broadwater, Cascade, Chouteau, Gallatin, Jefferson and 5 more | 57 hr |
| Jun 20, 9:36 AM MDT | Special Weather Statement | TFX | Teton | 24 min |
| Jun 20, 1:23 PM MDT | Special Weather Statement | TFX | Jefferson | 52 min |
| Jun 20, 2:12 PM MDT | Special Weather Statement | TFX | Jefferson | 48 min |
| Jun 20, 2:46 PM MDT | Special Weather Statement | TFX | Broadwater | 44 min |
| Jun 20, 3:16 PM MDT | Special Weather Statement | TFX | Meagher | 44 min |
| Jun 20, 3:23 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Meagher | 52 min |
| Jun 20, 4:11 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin, Meagher | 33 min |
| Jun 20, 5:09 PM MDT | Special Weather Statement | TFX | Judith Basin | 36 min |
Nearby
High Wind Warnings in Montana, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.